# SDR R61A2021111100891

- Difficulty date: October 22, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 44,479 hours, 27,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T3080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON R/H FWD I/B SEAT TRACK BETWEEN FR 12-14.  CORROSION ON R/H FWD SEAT TRACK BETWEEN FR 12 AND 14 FOUND TO BE BEYOND LIMITS.  PERMANENT REPAIR PERFORMED IAW EMBRAER 170 SRM 53-10-10 REPAIR 03.  SEE AWS AND NDT REPORT TWO34729-4 FOR DETAILS.  NO CRACKS FOUND
